MathSciNet Relay Station
MathSciNet bibliographic data
MR1195719 20F32 (20E05 20F28 53C23 57M07)
Gersten, S. M. The automorphism group of a free group is not a ${\rm CAT}(0)$ group. Proc. Amer. Math. Soc. 121 (1994), no. 4, 999–1002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement